# SDR AWXA200600092

- Difficulty date: December 15, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277SP
- Part serial: BN834
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED LT OUTBOARD AFT FLAP DISBONDED 3" FROM THE INBOARD EDGE  FROM WS 230.68L TO WS 232.68L.  MAINTENANCE REMOVED DISBONDED SKIN IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE LT OUTBOARD AFT FLAP, WS 230.68L TO WS 232.68L, IAW BOEING 737-300 SRM 51-70-10-2R4.
